On the Birch-Tate conjecture for cyclic number fields (Q1098884): Difference between revisions
From MaRDI portal
Created claim: Wikidata QID (P12): Q123022856, #quickstatements; #temporary_batch_1706398787052 |
Added link to MaRDI item. |
||
links / mardi / name | links / mardi / name | ||
Revision as of 01:31, 31 January 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | On the Birch-Tate conjecture for cyclic number fields |
scientific article |
Statements
On the Birch-Tate conjecture for cyclic number fields (English)
0 references
1987
0 references
The author verifies the 2-primary part of the Birch-Tate conjecture for certain totally real number fields. The result is a special case of theorem 3.4 in the referee's paper in Comment. Math. Helv. 61, 376-388 (1986; Zbl 0601.12017).
0 references
tame kernel
0 references
zeta-function
0 references
Birch-Tate conjecture
0 references
totally real number fields
0 references